MrFeelgood MAJOR INTERACTION IS SERIOUS AS IT STATES..HERE COPY AND PASTE.
Sertraline may increase the effects of ma huang, and side effects such as jitteriness, nervousness, anxiety, restlessness, and racing thoughts have been reported. Combining these medications can also increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme me AGAIN... You Risk a chance of serotonin syndrome which can be very serious condition plus make the side effects much stronger on many other medications. Where ephedrine does not but you have to be very careful with ephedrine too. if it was me I would check with your doctor before I would take either for your safety.they have much safer medications than one of these.Please don't mix these and check with your doctor the ephedrine would also increase nervousness shakes really messes with the anxiety.It's always best to be safe than sorry. hope this is what you wanted..Have a great day and talk this over with your doctor. Chuck1957